# SDR SWAA2022120668617

- Difficulty date: November 8, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR CUT-OUT FWD SHIELD AT STA 767+1; +2.5; +4; +4.5; +6.5; +10.5; +14.5; AND +18.5; RBL 18 TO RBL 21; WL 156.   LOCATED AND DRILLED A NEW SHIELD IAW SRM 51-40-05-0G-0 AND  DWG 146A0081.
